Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Visible vein in leg, stomach and feet with shaking. Are they related?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have noticed that veins are showing up in my legs, stomach and feet. Huge veins. I have been walking for exercise and I eat healthy. This just happened over the last few months. Also, I've noticed that my head nods up and down without my consent. It shakes and it is starting to worry me. I'm only 26. Are the two correlated?

Posted Thu, 31 Oct 2013 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 57 minutes later
Brief Answer:
Probably not

Detailed Answer:
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The enlarged veins and the head nodding may not be related to each other.
The engorged veins of the legs feet and lower stomach are called varicose veins. these occur due to increased standing and occur in people who have weak venous valves.
However one possibility is a mass compressing the inferior vena cava and this needs to be confirmed by doing a USG abdomen.
Regarding the nodding of the head, it can be a simple habit. Or else it can be a sign of anxiety. Difficult to predict without examining.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor